# SDR HEEA0011367

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Condition: Failed Test
- Location: Afcs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED TEST 242 AND 243 IN ROLL + 35.3 IN YAW.
